Alert archive / North Dakota / High Wind Warnings in 2007
High Wind Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this high wind warning at Jan 8, 2007, 3:38 AM MST for 8 counties in North Dakota. It took effect at Jan 8, 2007, 8:00 AM MST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 8, 2007, 3:38 AM MST (10:38 UTC)
- In effect from
- Jan 8, 2007, 8:00 AM MST
- Expired
- Jan 8, 2007, 9:28 PM MST
- In force
- 13 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 168 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 081038 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 438 AM CST MON JAN 8 2007 ...A HIGH WIND WARNING IS IN EFFECT OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WEST OF THE MISSOURI RIVER THROUGH THIS EVENING... ...A WIND ADVISORY IS IN EFFECT OVER NORTHWEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH THIS EVENING... .STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION OR DELAY TRAVEL. NDZ004-005-012-013-081145- /O.CAN.KBIS.HW.A.0002.070108T1200Z-070109T0300Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY 438 AM CST MON JAN 8 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH WIND WATCH. WINDS WILL BE BREEZY FROM THE NORTHWEST TODAY AND TONIGHT...BUT ARE NO LONGER EXPECTED TO BE VERY STRONG OVER NORTHEAST NORTH DAKOTA. $$ NDZ031>033-040-041-043-044-081845- /O.UPG.KBIS.HW.A.0002.070108T1200Z-070109T0300Z/ /O.NEW.KBIS.HW.W.0002.070108T1500Z-070109T0400Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 338 AM MST MON JAN 8 2007 ...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. .STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ034-042-045-081845- /O.UPG.KBIS.HW.A.0002.070108T1200Z-070109T0300Z/ /O.NEW.KBIS.HW.W.0002.070108T1800Z-070109T0600Z/ MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...MANDAN...ELGIN...FORT YATES 438 AM CST MON JAN 8 2007 /338 AM MST MON JAN 8 2007/ ...HIGH WIND WARNING IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. .STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ001-002-009-010-017-018-081845- /O.UPG.KBIS.HW.A.0002.070108T1200Z-070109T0300Z/ /O.NEW.KBIS.WI.Y.0002.070108T1500Z-070109T0400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER 438 AM CST MON JAN 8 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CST THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. .STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 35 MPH...WITH GUSTS TO AROUND 50 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003-011-019>023-025-035>037-046>048-050-051-081845- /O.UPG.KBIS.HW.A.0002.070108T1200Z-070109T0300Z/ /O.NEW.KBIS.WI.Y.0002.070108T1800Z-070109T0600Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 438 AM CST MON JAN 8 2007 /338 AM MST MON JAN 8 2007/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. .STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 35 MPH...WITH GUSTS TO AROUND 50 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NH
3 follow-up statements
000 WWUS73 KBIS 081552 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 952 AM CST MON JAN 8 2007 ...A HIGH WIND WARNING IS IN EFFECT OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WEST OF THE MISSOURI RIVER THROUGH THIS EVENING AND A WIND ADVISORY IS IN EFFECT OVER NORTHWEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH THIS EVENING... .STRONG NORTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION OR DELAY TRAVEL. NDZ031>033-040-041-043-044-090000- /O.CON.KBIS.HW.W.0002.000000T0000Z-070109T0400Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 852 AM MST MON JAN 8 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. .STRONG NORTHWEST WINDS WILL DEVELOP THIS LATE THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ034-042-045-090000- /O.CON.KBIS.HW.W.0002.070108T1800Z-070109T0600Z/ MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...MANDAN...ELGIN...FORT YATES 952 AM CST MON JAN 8 2007 /852 AM MST MON JAN 8 2007/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. .STRONG NORTHWEST WINDS WILL DEVELOP THIS LATE MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ001-002-009-010-017-018-090000- /O.CON.KBIS.WI.Y.0002.000000T0000Z-070109T0400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER 952 AM CST MON JAN 8 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. .STRONG NORTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 35 MPH...WITH GUSTS TO AROUND 50 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003-011-019>023-025-035>037-046>048-050-051-090000- /O.CON.KBIS.WI.Y.0002.070108T1800Z-070109T0600Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 952 AM CST MON JAN 8 2007 /852 AM MST MON JAN 8 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. .STRONG NORTHWEST WINDS WILL DEVELOP LATE THIS MORNING AND AFTERNOON ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 35 MPH...WITH GUSTS TO AROUND 50 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 082112 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 312 PM CST MON JAN 8 2007 ...A HIGH WIND WARNING IS IN EFFECT OVER SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA WEST OF THE MISSOURI RIVER THROUGH THIS EVENING AND A WIND ADVISORY IS IN EFFECT OVER NORTHWEST AND PORTIONS OF CENTRAL NORTH DAKOTA THROUGH THIS EVENING... .STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. WINDS THIS STRONG CAN CAUSE PROPERTY DAMAGE AND MAKE DRIVING DANGEROUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION OR DELAY TRAVEL. NDZ031>033-040-041-043-044-090400- /O.CON.KBIS.HW.W.0002.000000T0000Z-070109T0400Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 212 PM MST MON JAN 8 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING. STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ034-042-045-090515- /O.CON.KBIS.HW.W.0002.000000T0000Z-070109T0600Z/ MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...MANDAN...ELGIN...FORT YATES 312 PM CST MON JAN 8 2007 /212 PM MST MON JAN 8 2007/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 30 TO 45 MPH...WITH GUSTS OF 50 TO 60 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NDZ001-002-009-010-017-018-090400- /O.CON.KBIS.WI.Y.0002.000000T0000Z-070109T0400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER 312 PM CST MON JAN 8 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS EVENING. STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 35 MPH...WITH GUSTS TO AROUND 50 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003-011-019>023-025-035>037-046>048-050-051-090515- /O.CON.KBIS.WI.Y.0002.000000T0000Z-070109T0600Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 312 PM CST MON JAN 8 2007 /212 PM MST MON JAN 8 2007/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ TONIGHT. STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SUSTAINED WINDS OF 35 MPH...WITH GUSTS TO AROUND 50 MPH...ARE EXPECTED. THE STRONGEST WINDS WILL BE OVER SOUTHWESTERN NORTH DAKOTA. WINDS WILL GRADUALLY DIMINISH THROUGH THIS EVENING AND AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 090428 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1028 PM CST MON JAN 8 2007 ...WINDS SLOWLY DIMINISHING OVER WESTERN AND CENTRAL NORTH DAKOTA... .AN ALBERTA CLIPPER THAT MOVED THROUGH THE AREA TODAY...HAS MOVED WELL EAST OF WESTERN AND CENTRAL NORTH DAKOTA. WINDS HAVE DIMINISHED SUBSTANTIALLY IN WESTERN NORTH DAKOTA. THEREFORE ALL WIND WARNINGS AND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE. WINDS IN CENTRAL NORTH DAKOTA ARE STILL IN THE ADVISORY CRITERIA. HOWEVER...A SNOW AND BLOWING SNOW ADVISORY HAS BEEN ISSUED DUE TO THE DEVELOPMENT OF A BAND OF LIGHT TO MODERATE SNOW OVER CENTRAL NORTH DAKOTA...THAT WAS REDUCING VISIBILITIES AND PRODUCING HAZARDOUS TRAVEL CONDITIONS. THIS SNOW AND BLOWING SNOW REPLACES THE WIND ADVISORY THAT WAS IN EFFECT UNTIL MIDNIGHT CST. MOTORISTS IN CENTRAL NORTH DAKOTA SHOULD USE CAUTION WHILE DRIVING AS THE COMBINATION OF STRONG WINDS AND REDUCED VISIBILITIES IN SNOW AND BLOWING SNOW WILL MAKE TRAVEL DIFFICULT. NDZ034-042-045-090530- /O.CAN.KBIS.HW.W.0002.000000T0000Z-070109T0600Z/ MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...MANDAN...ELGIN...FORT YATES 1028 PM CST MON JAN 8 2007 /928 PM MST MON JAN 8 2007/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...AND WILL CONTINUE TO DIMINISH THROUGH THE LATE EVENING. AREAS OF SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES IN FAR EASTERN MORTON AND SIOUX COUNTIES THROUGH MIDNIGHT. MOTORISTS SHOULD USE CAUTION WHILE DRIVING THIS EVENING. $$ NDZ031>033-040-041-043-044-090530- /O.CAN.KBIS.HW.W.0002.000000T0000Z-070109T0400Z/ GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...BEACH...MEDORA...DICKINSON...MARMARTH... MOTT...BOWMAN...HETTINGER 928 PM MST MON JAN 8 2007 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE HIGH WIND WARNING. THE STRONG WINDS THIS AFTERNOON AND EARLY EVENING HAVE DIMINISHED BELOW WARNING CRITERIA...AND WILL CONTINUE TO QUICKLY DIMINISH LATE THIS EVENING. THEREFORE THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ NDZ003-011-019>023-025-035>037-046>048-050-051-090530- /O.CAN.KBIS.WI.Y.0002.000000T0000Z-070109T0600Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1028 PM CST MON JAN 8 2007 /928 PM MST MON JAN 8 2007/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. A BAND OF LIGHT TO MODERATE SNOW HAD DEVELOPED OVER CENTRAL NORTH DAKOTA...REDUCING VISIBILITIES AND MAKING TRAVEL DIFFICULT. A SNOW AND BLOWING SNOW ADVISORY HAS BEEN ISSUED TO COVER THIS SITUATION...AND THE WIND ADVISORY WILL BE CANCELLED. EXPECT NORTHWEST WINDS OF 20 TO 35 MPH WITH SOME GUSTS TO 45 MPH THROUGH MIDNIGHT...WITH DIMINISHING WINDS THEREAFTER. AREAS OF LIGHT TO MODERATE SNOW WILL ALSO CONTINUE THROUGH THE EARLY MORNING. THIS WILL PRODUCE LOW VISIBILITIES IN SNOW AND BLOWING SNOW. USE CAUTION WHILE DRIVING AS THE STRONG WINDS AND LOW VISIBILITIES WILL MAKE TRAVEL HAZARDOUS. $$ NDZ001-002-009-010-017-018-090530- /O.CAN.KBIS.WI.Y.0002.000000T0000Z-070109T0400Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER 1028 PM CST MON JAN 8 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. WINDS WILL CONTINUE TO DIMINISH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this high wind warning went out at Jan 8, 2:06 AM MST, 1 hour 32 minutes earlier.
Area forecast discussion, Jan 8, 2:06 AM MST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 306 AM CST MON JAN 8 2007 SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... FORECAST CONCERNS/HIGHLIGHTS IN THE SHORT TERM WILL INITIALLY FOCUS ON HIGH WINDS TODAY WITH THE ALBERTA CLIPPER...THEN SHIFT TO VERY COLD AIR ADVECTING IN WEDNESDAY NIGHT. OVERALL GOOD MODEL AGREEMENT FOR THE FIRST COUPLE OF DAYS...WITH THE GFS A BIT FASTER WITH COLDER AIR MOVING IN FROM THE NORTH WEDNESDAY NIGHT. WILL USE A BLEND OVER THE FIRST TWO DAYS...THEN SIDE CLOSER TO THE UKMET AND NAM WITH A SLOWER PROGRESSION OF THE ARCTIC AIRMASS. CURRENTLY...SURFACE LOW PRESSURE SLIDING SOUTHEAST OVER THE FORECAST AREA UNDER STRONG FLOW ALOFT. LATEST RADAR LOOP SHOWING WEAK ECHOS EAST ALONG THE WARM FRONT. SNOW SHOWERS ALONG THE FRONT DROPPED SOME LIGHT ACCUMULATIONS OVER THE WEST EARLIER...BUT EVERYTHING DRIED UP ONCE THE FROPA REACHED THE CENTRAL AROUND MIDNIGHT. FORECAST FIRST CENTERS ON STRONG NORTHWEST WINDS DEVELOPING THIS MORNING AND AFTERNOON OVER MOST OF THE FORECAST AREA ALONG AND BEHIND THE COLD FRONT ASSOCIATED WITH THE SURFACE LOW PRESSURE. NUMERICAL GUIDANCE PUTS THE STRONGER WINDS OVER THE SOUTHWEST...WITH STRONG SUPPORT FROM BOTH THE GFS AND NAM SOUNDINGS. THIS AREA WILL ALSO HAVE THE STEEPEST LAPSE RATES WITH WARMER SFC TEMPS IN ADDITION TO HIGHER ELEVATION. SHOULD EASILY REACH WARNING CRITERIA SO HAVE UPGRADED THE HIGH WIND WATCH TO A WARNING HERE. INCLUDED GOLDEN VALLEY EAST TO STARK FOR THE NORTHERN BOUNDARY OF THE WARNING...THEN OVER TO MORTON AND SIOUX FOR THE EASTERN EXTENT. THE REMAINDER OF THE AREA WILL BE UNDER A WIND ADVISORY...WITH THE EXCEPTION OF THE FOUR NORTHEAST COUNTIES WHERE WINDS WILL BE LIGHTER CLOSER TO THE LOW. WIND MAGNITUDES WILL REACH 35-40 KTS SUSTAINED WITH 50+ KT GUSTS OVER THE WARNING AREA...WITH 30 KT SUSTAINED AND UP TO 45 KT GUSTS OVER THE ADVISORY. GUSTY WINDS WILL START WEST DURING THE MORNING...SPREADING INTO THE CENTRAL THIS AFTERNOON. END TIMES FOR HEADLINES WILL BE EARLY EVENING WEST AND MIDNIGHT CENTRAL AND SOUTHEAST. IN ADDITION TO THE WINDS...SCATTERED SNOW SHOWERS WILL MOVE ACROSS THE FORECAST AREA AS MID LEVEL ENERGY ADVECTS SOUTHEAST FROM CANADA. NOT EXPECTING MUCH AS FAR AS ACCUMULATIONS...WITH MAYBE AN INCH OR SO SCATTERED ABOUT CENTRAL AND EAST. KEPT IN BLOWING SNOW MENTION CENTRAL AND EAST WITH GUSTY WINDS ACCOMPANYING THE SNOW SQUALLS. STRONG WINDS AND SNOW CHANCES WILL DIMINISH LATER THIS EVENING AND AFTER MIDNIGHT AS HIGH PRESSURE ADVECTS EAST OVER THE FORECAST AREA ALONG WITH MID LEVEL RIDGING OVER THE NORTHERN ROCKIES. FOR TUESDAY THE UPPER LEVEL RIDGE AXIS AND WAA MOVES INTO THE NORTHERN PLAINS. A TIGHT TEMPERATURE GRADIENT WILL EXIST WEST TO EAST ACROSS THE STATE WITH MID TEENS NORTHEAST AND NEAR 40 SOUTHWEST. WAA CONTINUES TUESDAY NIGHT AS SOUTHERLY SURFACE FLOW CONTINUES AHEAD OF THE NEXT CLIPPER SYSTEM. +4 TO +8 850H TEMPS ALONG WITH DECENT MIXING WEDNESDAY WILL BRING ONE LAST DAY OF MILD WEATHER TO THE REGION. BY WEDNESDAY NIGHT BITTER ARCTIC AIR SLAMS IN FROM THE NORTH...PLUMMETING TEMPS WEDNESDAY NIGHT DOWN TO THE SINGLE DIGITS SOUTH AND BELOW ZERO NORTH. LONG TERM...TUESDAY THROUGH SUNDAY NIGHT... MAIN FEATURE IN EXTENDED PERIOD WILL BE THE VERY COLD ARCTIC AIR THAT WILL PERSIST THROUGH THE PERIOD. FIRST ARCTIC FRONTAL PASSAGE OCCURS ON WEDNESDAY NIGHT INTO THURSDAY. WENT WITH SLIGHT CHANCE OF SNOW SHOWERS INSTEAD OF FLURRIES WITH THIS FRONT. CURRENT FORECAST LEAVES FRIDAY AND SATURDAY DRY UNDER THE INFLUENCE OF THE DEEP COLD AIR. GFS BRINGS IN ANOTHER ARCTIC FRONT NEAR THE END OF THE PERIOD...SUNDAY NIGHT INTO MONDAY. ADDED MORE SNOW SHOWERS WITH THIS FRONTAL PASSAGE. KEPT NORTHWEST WINDS MODERATE. WIND CHILLS WILL LIKELY BE A MAJOR CONCERN DURING THIS PERIOD. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT FOR NDZ003-011-019>023-025-035>037-046>048- 050-051. HIGH WIND WARNING FROM 8 AM THIS MORNING TO 9 PM MST THIS EVENING FOR NDZ031>033-040-041-043-044. HIGH WIND WARNING FROM NOON CST /11 AM MST/ TODAY TO MIDNIGHT CST /11 PM MST/ TONIGHT FOR NDZ034-042-045. WIND ADVISORY FROM 9 AM THIS MORNING TO 10 PM CST THIS EVENING FOR NDZ001-002-009-010-017-018. && NH/WAA
Hazardous weather outlook, Jan 7, 4:38 AM MST, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 538 AM CST SUN JAN 7 2007 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-081145- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 538 AM CST SUN JAN 7 2007 /438 AM MST SUN JAN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT THIS MORNING FOR SOUTHWEST AND CENTRAL NORTH DAKOTA. GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE MORNING HOURS OVER PORTIONS OF SOUTHWEST AND CENTRAL NORTH DAKOTA. WINDS OF 30 TO 40 MPH...WITH GUSTS UP TO 50 MPH...CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE TRAVEL HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF TRAVELING. WINDS WILL DIMINISH WEST TO EAST THIS MORNING AND EARLY AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA MONDAY MORNING THROUGH MONDAY EVENING. ANOTHER STRONG ALBERTA CLIPPER WILL MOVE THROUGH THE REGION LATE TONIGHT THROUGH MONDAY. SCATTERED SNOW SHOWERS WILL SPREAD WEST TO EAST TONIGHT...AND CONTINUE THROUGH MUCH OF MONDAY. SNOW ACCUMULATIONS ARE EXPECTED TO RANGE FROM ONE TO TWO INCHES. VERY STRONG WINDS WILL REDEVELOP ACROSS THE WEST TOMORROW MORNING...AND ENVELOPE THE ENTIRE FORECAST AREA BY MONDAY AFTERNOON. WINDS WITH THIS STORM SYSTEM WILL BE STRONGER THAN THE FIRST. SUSTAINED WINDS OF 35 TO 45 MPH ARE EXPECTED...WITH PEAK GUSTS UP TO 60 MPH POSSIBLE OVER A LARGE AREA. SNOW SHOWERS COUPLED WITH THE STRONG WINDS WILL ALSO RESULT IN AREAS OF BLOWING SNOW WITH VISIBILITY REDUCTIONS TO UNDER 1 MILE. AN ARCTIC BLAST OF COLD AIR IS STILL EXPECTED TO PUSH INTO THE FORECAST AREA WEDNESDAY NIGHT AND THURSDAY...BRINGING MUCH COLDER AND BELOW NORMAL TEMPERATURES TO THE NORTHERN PLAINS. BELOW NORMAL TEMPERATURES ARE FORECAST TO PERSIST INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT ALL SNOW ACCUMULATIONS TO THE BISMARCK NATIONAL WEATHER SERVICE OFFICE. NH
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 3:38 AM MST | Wind Advisory | BIS | Burke, Burleigh, Dickey, Divide, Dunn, Emmons and 14 more | 18 hr |
Nearby
High Wind Warnings in North Dakota, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.